Lie Group Solutions of Magnetohydrodynamics Equations and Their Well-Posedness
Fu-zhi Li,
Jia-li Yu,
Yang-rong Li and
Gan-shan Yang
Abstract and Applied Analysis, 2016, vol. 2016, 1-8
Abstract:
Based on classical Lie Group method, we construct a class of explicit solutions of two-dimensional ideal incompressible magnetohydrodynamics (MHD) equation by its infinitesimal generator. Via these explicit solutions we study the uniqueness and stability of initial-boundary problem on MHD.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/8183079.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/8183079.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8183079
DOI: 10.1155/2016/8183079
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().